On certain mean values of the double zeta-function

Soichi Ikeda, Kaneaki Matsuoka, Yoshikazu Nagata

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this article we discuss three types of mean values of the Euler double zeta-function. To get the results, we introduce three approximate formulas for this function.

Original languageEnglish
Pages (from-to)161-190
Number of pages30
JournalNagoya Mathematical Journal
Volume217
Issue number1
DOIs
Publication statusPublished - 2015

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On certain mean values of the double zeta-function'. Together they form a unique fingerprint.

  • Cite this